P-فضاها و ویژگی آرتین ریس

نوع مقاله : اصیل


گروه ریاضی دانشگاه شهید چمران اهواز


در این مقاله ویژگی آرتین­ ریس را در حلقه ­ی C(X) ، در حلقه ­ی کسرهای C(X) و حلقه­ های خارج قسمتی  C(X) مورد مطالعه قرار می­دهیم. نشان می­دهیم  یک حلقه ی C(X)/(f)آرتین­ ریس است اگر و تنها اگر Z(f) یک ـ فضای باز باشد . در این مقاله نشان داده شده است که X  یک p ­ـ فضا است اگر و تنها اگر C(X) دارای یک ایدآل ماکسیمال آرتین­ ریس باشد. ثابت کرده ­ایم که یک شرط لازم و کافی برای آن­که حلقه های موضعی  آرتین­ ریس C(X) باشند این است که هر ایدآل اول C(X) مینیمال باشد و از آن­جا معلوم می­شود که هر حلقه‌ی موضعی C(X) یک حلقه ی آرتین­ ریس است اگر و تنها اگر X یک p ­ـ فضا باشد. سرانجام نشان داده‌ایم که اگر XZ(f) در X یک ـ نشانده‌ی چگال باشد، آن‌گاه C(X)f  منظم است اگر و تنها اگر XZ(f) یک p ­ـ فضا باشد .


عنوان مقاله [English]

P-spaces and Artin-Rees Property

نویسندگان [English]

  • Fariborze Azarpanah
  • Soosan Afrooz
Department of Mathematics, Shahid Chamran University, Ahvaz, Iran
چکیده [English]

In this article, we study the Artin-Rees property in  C(X), in the  rings of fractions of  C(X) and in the factor rings of C(X) . We show that C(X)/(f) is an Artin-Rees ring if and only if  Z(f)  is an open P-space. A necessary and sufficient condition for the local rings of  C(X)   to be Artin-Rees rings is that each prime ideal in  C(X)  becomes minimal and it turns out that every local ring of C(X)  is an Artin-Rees ring if and only if  X  is a P-space. Finally we have shown that whenever XZ(f)  is dense  C-embedded in  X , then  C(X)f  is regular if and only if  Xz(f) is a P-space.

[1] Anderson, D.F. and ayman badawi (2002), Divisibility conditions in commutative rings with zero divisors, Communications in Algebra, 3(8), 4031-4047. [2] Azarpanah, F. and Mohamadian, R. (2007), √z-ideals and √z ଴-ideals in C(X), Acta Mathematica
Sinica. 23(6), 989-996. [3] Azarpanah, F. (1995), Essential ideals in C(X), Periodica Mathematica Hungarica, 31(2), 105-112. [4] Bkouche, R. (1970), Purete mosllesse et paracompacite, C. R. Acad. Sci. Paris Ser. A 270, A1653-1655. [5] Brookshear, J.G.
(1977), Projective ideals in rings of continuous functions, Pacific Journal of Mathematics, 71, 574-576 [6] DeMarco, G. (1978), Projectivity of pure ideals, Rend. Sem. Mat. Univ. Padova, 68, 289-304. [7] Gillman, L. and Jerison, M. (1976), Rings of continuous functions, Springer, New York. [8] Henriksen, M. and Jerison, M. (1965), The space of minimal prime ideals of
commutative rings, Transactions of the American Mathematical Society, 115, 110-130. [9] Karamzadeh, O.A.S and Rostami, M. (1985), On intrinsic topology and some related ideals of C(X), Proceedings of the American Mathematical Society, 93, 179-184.